# SDR DXTA200500779

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 4,068 hours, 2,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145104
- Part serial: A0272
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AMBER CAS MSG CAME ON DURING CRUISE ATTEMPTED ONE RESET PER CHECKLIST LIGHT DID NOT GO OUT PERFORMED NO FLAP LDG PER CHECKLIST SLATS DID EXTEND NORMALLY.  PLACED FLAP BREAK OUT BOX ON FLAP SYSTEM & RAN FLAPS FOUND FAULT CODES 1, 6 & 8 POINTING TO FLAP RESOLVERS.  FOUND BOTH RESOLVERS BAD.  REMOVED AND REPLACED LT & RT FLAP RESOLVERS.  LT P/N OFF CA2-C LH, P/N ON 9914510-4, LT S/N OFF UNKNOWN, LT S/N ON A0272, RT P/N OFF CA2-C, RT P/N ON 9914510-4, RT S/N OFF UNKNOWN, RT S/N ON A0290, OP'S CHECK GOOD IAW CE750 MM 27-50-00.
